... complication. A rib was removed to get to the kidney. I have chronic pain at the rib site, along with part of my liver and kidney protrude through it. I know and tapering off this drug. I went from 50, to 25 and now to 12.5. It his is my third month of gradual tampering down, with my Dr. Helping me through this. I started the 12.5 4 days ago and the withdrawals are extreme. Restless legs, sweating, cold, pain. My Dr. Is out of office for 5 more days. Today I put on two patches to try to elevate the withdrawals symptoms. I'm very sick going through this, but I am going to get off it. Just wondering about others going through this same withdrawal
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Oct 2015 • 1 answer
Posted 12 Feb 2016 • 1 answer
Posted 22 Mar 2016 • 1 answer
I have been taking Fentanyl Transdermal patch 75microgram/hour. Also I take Oramorph and Pregabalin?
Posted 31 Jul 2016 • 1 answer
Posted 1 day 3 hours ago • 0 answers